| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigpshell, sig power sigpshell control shell (lot# unknown) sigphandle, sig power sigphandle handle (serial# (b)(6) sig30ctav, tri 2.0 sig30ctav 30 ct vsclr 12mm (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a lobectomy procedure involving the pulmonary artery, the shell and adapter detached in the middle of the second firing.The scrub nurse confirmed that the components had been properly attached and checked prior to use, though it was unclear if they were fully engaged until the click sound.When reloading, the knife returned.An ultra handle and reload were used and fired without further issues, allowing the operation to be completed successfully.The handle¿s function was later confirmed to be normal, though engagement between the shell and adapter seemed to require extra force.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d4(udi), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection of the returned adapter noted no abnormalities.Functional testing noted that the adapter was connected to the gen2 acc software and the strain gauge was responsive.There were universal asynchronous receiver-transmitter (uart) communications errors in the data saved to the system.The adapter had 28 of 50 procedures remaining.The adapter was connected to a clamshell and a handle running v29.6 software without difficulty.The device calibrated correctly.The connection between the adapter and the clamshell was secure.A reload was attached to the adapter and was able to be loaded and unloaded without difficulty.The reload was able to be rotated and articulated in all directions without hangups or sluggishness.The adapter was able to be fired without any issues.No components disengaged during testing.After firing, the adapter was reconnected to the gen2 acc software and no new errors appeared.It was reported that there was a loose connection from the shell to the adapter, the component disengaged, and there was difficulty attaching the signia adapter.The reported issues could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: uart communication errors.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.